# SDR ASAA2013062695345

- Difficulty date: June 26, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 951 hours, 292 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895627
- Part serial: 15340
- Condition: Failed
- Location: Nr 1 Precooler
- Part time: 1,065 hours, 328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLT 350, DUCT PRESSURE SPLIT 22 PSI.  IT HAS VARIED BETWEEN 5 & 22 PSI, RT 44 PSI, LT 22 PSI ABOVE 18 PSI AND BELOW 60 PSI.  ACFT GROUNDED. FOUND PRECOOLER CONTROL VALVE FAILED STEP F5,  FAILED TO OPEN WHEN PC IS 3 PSI OR GREATER.  REPLACED NR 1 PRECOOLER CONTROL VALVE REF AMM 36-12-02-400-801.  PERFORMED INSTALLATION TEST REF AMM 36-12-02-400-801, STEP G, TEST PASSED.  PERFORMED ENG BLEED CROSSOVER OPS CHECK IAW AMM 36-11-00-710-801.  ALL LEVELS OF N-1 IN NORMAL RANGE.
